# SDR USAA2014092900010

- Difficulty date: September 25, 2014
- Submitted: September 29, 2014
- Operation: Air carrier
- Aircraft: N904AW
- Make and model: Boeing 757-2S7
- Aircraft serial: 23566
- Aircraft time: 99,847 hours, 34,757 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Reservoir
- Part number: 80330034
- Part serial: R26392
- Condition: Low Pressure
- Location: L4 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C3 CHECK EMER POWER RESERVOIR AT L4 DOOR READS 0 PRESS.  REPLACED EMER POWER RESERVOIR AT L4 DOOR IAW JOB CARD 19C83652003.
